HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Riesz's Functions In Weighted Hardy And Bergman Spaces

Files in This Item:
pre284.pdf737.56 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83431

Title: Riesz's Functions In Weighted Hardy And Bergman Spaces
Authors: Nakazi, T. Browse this author
Yamada, M. Browse this author
Keywords: Hardy space
Bergman space
weight
Riesz's func-tion
Carleson inequality
Issue Date: 1-Mar-1995
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 284
Start Page: 1
End Page: 20
Abstract: Let µ be a finite positive Borel measure on the closed unit disc D. For each a in D, put S(a) = inf k If IP dµ where f ranges over all analytic polynomials with f(a) = 1. This upper semicontinu­ous function S(a) is called a Riesz's function and studied in detail. Moreover several applications are given to weighted Bergman and Hardy spaces.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69035
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University